In this paper we construct families of algebraic nonsingular 3- folds X of general type having minimal $K_X^3$ for their $p_g$, in order that the canonical morphism is finite of degree 3. For such 3-folds it is $K_X^3=3(p_g-3)$ and $p_g$ is odd.

Supino, P. (1998). Triple covers of $3$-folds as canonical maps. COMMUNICATIONS IN ALGEBRA, 26(5), 1475-1487 [10.1080/00927879808826216].

Triple covers of $3$-folds as canonical maps

SUPINO, PAOLA
1998

Abstract

In this paper we construct families of algebraic nonsingular 3- folds X of general type having minimal $K_X^3$ for their $p_g$, in order that the canonical morphism is finite of degree 3. For such 3-folds it is $K_X^3=3(p_g-3)$ and $p_g$ is odd.
Supino, P. (1998). Triple covers of $3$-folds as canonical maps. COMMUNICATIONS IN ALGEBRA, 26(5), 1475-1487 [10.1080/00927879808826216].
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11590/131739
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 2
  • ???jsp.display-item.citation.isi??? 3
social impact